Los Alamos National Laboratory
Phone| Search
T-5 HomeResearchPublications › pernice-2006-solution
› Contact › People › Research
› Projects › Highlights › Publications
› Jobs › Visitor Info

Cite Details

M. Pernice and B. Philip, "Solution of Equilibrium Radation Diffusion Problems Using Adaptive Mesh Refinement", SIAM J. Sci. Comput., vol. 27, no. 5, pp. 1709--1726, 2006

BibTeX Entry

@article{pernice-2006-solution,
author = {M. Pernice and B. Philip},
title = {Solution of Equilibrium Radation Diffusion Problems Using Adaptive Mesh Refinement},
year = {2006},
urlpdf = {http://math.lanl.gov/~bphilip/Publications/docs/rad-diff.pdf},
journal = {SIAM J. Sci. Comput.},
volume = {27},
number = {5},
pages = {1709--1726}
}